# SDR SWI2025F01739

- Difficulty date: September 10, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FWD INTERCOSTAL CLIP DD7.  REMOVED AND REPLACED PAX DOOR FWD INTERCOSTAL CLIP DD7 IAW SRM 51-42-06-001-001-A01, AND DWG 601R31702, REV N. COMPLIED WITH 51-900-1002-SKY.
